# SDR TWAA0105104

- Difficulty date: March 16, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N909TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49170
- Aircraft time: 54,668 hours, 28,099 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON LT WING MIDDLE OF NUMBER 4 SLAT HAD DENT FILLED WITH FILLER, 6 IN BY 4 IN.  CLEANED AREA OF FILLER AND ACCOMP NDT CHECK FOR CRACKS.  NO CRACKS FOUND.  REFILLED AREA PER SRM 57-03 FIG 14B, SHEET 2.  ALSO SRM 57-40-102 PAGE 201 FOR APPROVED FILLER.
